Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects??
Mar 13, 2005

I was taken off of my regimen which included Sustiva, Epivir,and Viread for 1 month because I had a viral infection. I restarted the pills because, in all honesty, this regimen works really well for me. I have had no serious side effects, just some vomiting when I first started and my CD4 has been 450+ and undectable viral load since I found out I was positive in 2000. My question is, I have noticed that any time I get warm, all through out the day, my chest, up to my neck turns flush (blotchy red color) and my face does the same thing. This is not unlivable and if need to be I will just deal with it, just at work it is sometimes embarassing because it comes out of nowhere. Is this a side effect of drugs or is it maybe something else? Thank you!

Response from Dr. Conway

I am very much inclined to think it is something unrelated to your medications. This could be a sign of glucose imbalance (which could, in theory, be linked to your medications) and this is easily checked for by simple blood tests. Abnormalities of thyroid function and cortisol are other problems that are easily detected and fixed. There are a few other things, but these are the main ones, and you should discuss it with your doctor. However, it may well be one of those things, especially if you normally sweat easily.



Previous
Is their help for me still?
Next
Information about PML and JC.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement